# SDR UALA2010090203238

- Difficulty date: August 31, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 79,951 hours, 9,814 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 48HJK EMERGENCY LIGHT STRIP INOPERATIVE.   REPLACED EMERGENCY LIGHT STRIP, OP CHECKS GOOD.
